Complete asymptotic expansions for certain multiple $q$-integrals and $q$-differentials of Thomae–Jackson type

Volume 152 / 2012

Masanori Katsurada Acta Arithmetica 152 (2012), 109-136 MSC: Primary 11P82; Secondary 11M35. DOI: 10.4064/aa152-2-1


  • Masanori KatsuradaDepartment of Mathematics
    Hiyoshi Campus
    Keio University
    4-1-1 Hiyoshi, Kouhoku-ku
    Yokohama 223-8521, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image